# SDR REXA2018100100893

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,320 hours, 17,296 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE (UP) WARNING ON CLIMBOUT (RIGHT MAIN GEAR) WHILE PERFORMING T/S FOUND THE RT MLG UPLOCK ASSY PROX SWITCH (PX18) TO BE OUT OF LIMITS (.062) ADJUSTED SWITCH PX18 TO .040 IAW AMM 32-64-05. ADJ TEST OF EXTENSION/ RETRACTION SYS CHECKS GOOD IAW AMM 32-30-00
